Inventiones mathematicae

, Volume 121, Issue 1, pp 613–650

Double exponential estimate for the number of zeros of complete Abelian integrals

and rational envelopes of linear ordinary differential equations with an irreducible monodromy group
  • Uuliî Il'yashenko
  • Sergeî Yakovenko
Article

DOI: 10.1007/BF01884313

Cite this article as:
Il'yashenko, U. & Yakovenko, S. Invent Math (1995) 121: 613. doi:10.1007/BF01884313

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Uuliî Il'yashenko
    • 1
  • Sergeî Yakovenko
    • 2
  1. 1.Moscow State University and Moscow Mathematical InstituteMoscowRussia
  2. 2.Department of Theoretical MathematicsThe Weizmann Institute of ScienceRehovotIsrael